# SDR FDEA201303110542

- Difficulty date: March 11, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N967FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26269
- Aircraft time: 51,750 hours, 16,973 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N559059
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE TOP SURFACE OF RT INBD ANGLE OF CREASE BEAM NEAR FUSELAGE SKIN AT BETWEEN STA 1180 -1200.  CREASE BEAM REPAIRED IAW EA F-5310-167489, PART 1,  MAJOR REPAIR.
